MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number NV-3-8-HELIX
Medical Device Problem Codes Material Deformation (2976); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis#: (b)(4): equipment used: video inspection system (m-85519), ruler (m-83361), camera (panasonic lumix dmc-zs5 drawing(s) referenced: n/a as found condition: the concerto device was returned for analysis within a shipping pouch, within a sealed plastic biohazard pouch, within an opened concerto inner pouch and partially within an introducer sheath with the distal pusher and implant coil already deployed out of the introducer.The unknown non-medtronic micro catheter used in the event was not returned for analysis.Visual inspection/damage location details: no damages or irregularities were found with the introducer sheath.The concerto pusher was found bent at ~3.0cm (figure c), ~45.0cm (figure d), and ~133.0cm (figure e) from the proximal end.The concerto implant coil was found damaged and stretched outside the introducer sheath with the polypropylene filament broken (figure f).Testing/analysis: the concerto device could not be retracted back within the introducer sheath.The concerto coil could not be used for resistance testing due to the damaged condition.Conclusion: based on the device analysis and reported information, the customer¿s report of ¿coil resistance/stuck in catheter¿ was confirmed as the damages found is consistent with resistance.Possible causes for coil resistance in catheter are, but not limited to, lack of hydration before procedure, user does not maintain continuous flush, damaged micro catheter, incompatible micro catheter, or tortuous anatomy.The returned concerto coil was confirmed to have ¿coil kink/damage¿ and ¿pusher kink/damage¿.Customer did not report finding any damages to the device during preparation per ifu, therefore, it is likely the damages occurred due to advancing against the reported resistance.Customer reported devices were prepared per ifu, continuous flush was used, and no kink/damage found with catheter.Therefore, the root cause could not be determined.As the unknown non-medtronic micro catheter used in the event was not returned for analysis, any contribution of the micro catheter towards the resistance could not be determined.As the model and lot numbers were not reported, compatibility could not be assessed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during the reinsertion of the coil concerto helix 3mm x 8cm into the microcatheter, the coil buckled and resistance was felt.Additionally, the pushwire was found to be slightly kinked.There was friction or difficulty during testing or delivery.The continuous flush was administered during the procedure.The reported device and accessory devices were prepared as indicated in the instruction for use (ifu).No patient complications have been reported as a result of this event.Additional information received reported the resistance occurred in the middle segment of the catheter.There was no kink/damage observed to the catheter after removal.The catheter was not a medtronic device.It was noted that during preparation, the introducer sheath was held vertically when the implant coil was pulled back inside during hydration.The cause of the resistance and coil damage was not determined.

Brand Name
CONCERTO NYLON
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key22499517
Report Number9617601-2025-00625
Device Sequence Number7013819
Product Code KRD
UDI-Device Identifier00847536044906
UDI-Public(01)00847536044906(17)270222(10)228342423
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNV-3-8-HELIX
Device Catalogue NumberNV-3-8-HELIX
Device Lot Number228342423
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Initial Report FDA Received Date07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown